Advil LiquiGels Pain Reliever and Fever Reducer Ibuprofen 200 mg Pain Relief Perspective: front
Hover to Zoom
Advil LiquiGels Pain Reliever and Fever Reducer Ibuprofen 200 mg Pain Relief Perspective: back
Hover to Zoom
Advil LiquiGels Pain Reliever and Fever Reducer Ibuprofen 200 mg Pain Relief Perspective: right
Hover to Zoom
Advil LiquiGels Pain Reliever and Fever Reducer Ibuprofen 200 mg Pain Relief Perspective: top
Hover to Zoom
Advil LiquiGels Pain Reliever and Fever Reducer Ibuprofen 200 mg Pain Relief Perspective: bottom
Hover to Zoom

Advil LiquiGels Pain Reliever and Fever Reducer Ibuprofen 200 mg Pain Relief

4.71(513)View All Reviews
80 ctUPC: 0030573016940
Low Stock
Purchase Options
Located in ROLLING FIXTURES
$12.79

Product Details

Advil Liqui-Gels provide fast liquid relief of headaches, backaches, muscle aches, toothaches, minor arthritis and other joint pain, and aches and pains of the common cold. HSA and FSA eligible product.

  • One package of 80 Advil Liqui-Gels Pain Reliever and Fever Reducer liquid filled capsules, with ibuprofen 200mg for pain relief
  • 200mg ibuprofen liqui-gels that provide fast liquid pain relief right where you need it most, while also reducing fever, and by 2022, new packaging will feature 20% less plastic to keep nearly 500,000 pounds of plastic out of landfills
  • Headache medicine, back pain medicine and joint or minor arthritis pain reliever that also provides menstrual pain relief, as well as relief of muscle aches or aches and pains from the common cold
  • Pain medication designed for fast absorption
  • Headache, minor arthritis pain, menstrual pain and backache medicine for adults and children 12 years and older
  • Take Advil Liqui-Gels as directed, taking one capsule every 4 to 6 hours while symptoms persist, or two capsules if pain or fever does not respond to one capsule
  • HSA and FSA eligible product

Nutritional Information

Nutrition Facts
1.0 servings per container
Serving size
Amount per serving
Calories
% Daily value*
Calcium0mg0%
Iron0mg0%
Vitamin C0mg0%
*The % Daily Value (DV) tells you how much a nutrient in a serving of food contributes to a daily diet. 2,000 calories a day is used for general nutrition advice.

Ingredients
Active Ingredient : ( In Each Capsule ) : Purpose : Solubilized Ibuprofen ( Nsaid ) * : Purpose : Pain Reliever/fever Reducer ( Present , as : The Free Acid and Potassium Salt ) * , Nonsteroidal Anti-inflammatory Drug . Inactive Ingredients : Coconut Oil , Green 3 , Gelatin , Lecithin , Pharmaceutical Ink , Polyethylene Glycol , Potassium Hydroxide , Purified Water , Sorbitan , Sorbitol .

Allergen Info
Free from Does Not Contain Declaration Obligatory Allergens.

Disclaimer
Actual product packaging and materials may contain additional and/or different ingredient, nutritional, or proper usage information than the information displayed on our website. ...

Ratings and Reviews

Smith’s Food and Drug is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.


  • Reviews

    Average Customer Rating
    4.71(513)
    5
    (419)
    4
    (60)
    3
    (20)
    2
    (7)
    1
    (7)